# SDR FDEA201810153339

- Difficulty date: October 15, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK UPPER FLANGES BS 1080-1180 LBL 24.75 AT SEVERAL LOCATIONS. REMOVED CORROSION ON SEAT TRACK AT BS 1080-1180 LBL 24.75 IAW SRM 51-10-02 REV 125. MEASURED AND EVALUATED BLENDS IAW SRM 53-00-1A DETAIL VII AND VIII REV 125 AND FOUND  TO BE OUT OF LIMITS. REPLACED CORRODED SEAT TRACK LOCATED BS 1075-1180 LBL 24.75 IAW SRM 51-40-02 REV 125 AND IAW DWG 144N5001.
